Journal of Electromagnetic Analysis and Applications

Journal of Electromagnetic Analysis and Applications

ISSN Print: 1942-0730
ISSN Online: 1942-0749
www.scirp.org/journal/jemaa
E-mail: jemaa@scirp.org
"Periodic Modulation of Nonlinearity in a Fiber Bragg Grating: A Numerical Investigation"
written by Antonio Francisco Gomes Furtado Filho, José Rubens Rodrigues de Sousa, Apiano Ferreira de Morais Neto, Jose Wally Mendonça Menezes, Antonio Sergio Bezerra Sombra,
published by Journal of Electromagnetic Analysis and Applications, Vol.4 No.2, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top